# SDR SWAA2021060779698

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 64,603 hours, 29,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRTBAR RETAINER ON FORWARD SERVICE DOOR BROKEN ; / RESECURED GIRTBAR RETAINER ON FWD SRV DOOR WITH 2 NEW RIVETS REF SRM 51-40-02.  REF MT 725-61--06FOR SLIDE REMOVAL ANFD INSTALLATION TO FOM E136889
